Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 10, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Mar 10, 2007, 7:49 PM CST for Seward County, Kansas. It was in force for 41 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2007, 7:49 PM CST (01:49 UTC)
- Expired
- Mar 10, 2007, 8:30 PM CST
- In force
- 41 min
- Issued by
- NWS Dodge City, KS
- Area
- Counties, with a storm outline in the text
County Seward County, KS
The radar
The Dodge City radar (KDDC), 106 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 7:50 PM CST | HAIL 1 | 1 S Liberal, KS | |
| Mar 10, 8:00 PM CST | HAIL 1.75 | Liberal, KS | |
| Mar 10, 8:01 PM CST | HAIL 1 | Liberal, KS | |
| Mar 10, 8:03 PM CST | HAIL 1 | Liberal, KS | |
| Mar 10, 8:06 PM CST | HAIL 1.75 | Liberal, KS | GOLFBALL HAIL REPORTED AT THE INTERSECTION OF WALNUT AND KANSAS STREET IN THE SOUTH SIDE OF LIBERAL. |
| Mar 10, 8:10 PM CST | HAIL 1.5 | 2 Ene Liberal, KS | |
| Mar 10, 8:26 PM CST | HAIL 0.88 | 2 Sw Kismet, KS | HAIL COVERED HALF THE ROAD ON HIGHWAY 54 FROM THE CIMARRON RIVER TO 2 MILES SOUTHWEST OF KISMET. STONES WERE UP TO NICKEL SIZE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1703 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 361 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDDC 110149 SVRDDC KSC175-110230- /O.NEW.KDDC.SV.W.0010.070311T0149Z-070311T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 749 PM CST SAT MAR 10 2007 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN SEWARD COUNTY IN SOUTHWEST KANSAS. * UNTIL 830 PM CST * AT 746 PM CST...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR LIBERAL...AND MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL RESIDENCES OF SOUTHEASTERN SEWARD COUNTY... LIBERAL... HAYNE... KISMET... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. LAT...LON 3701 10105 3700 10072 3707 10064 3737 10064 $$ GERARD
2 follow-up statements
000 WWUS53 KDDC 110206 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 805 PM CST SAT MAR 10 2007 KSC175-110230- /O.CON.KDDC.SV.W.0010.000000T0000Z-070311T0230Z/ SEWARD KS- 805 PM CST SAT MAR 10 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR SOUTHEASTERN SEWARD COUNTY... AT 802 PM CST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED JUST EAST OF LIBERAL...MOVING NORTHEAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KISMET. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. HAIL UP TO ONE AND THREE QUARTER INCHES IN DIAMETER HAS BEEN REPORTED IN LIBERAL WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LAT...LON 3701 10105 3700 10072 3707 10064 3737 10064 $$ GERARD
000 WWUS53 KDDC 110232 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 832 PM CST SAT MAR 10 2007 KSC175-110242- /O.EXP.KDDC.SV.W.0010.000000T0000Z-070311T0230Z/ SEWARD KS- 832 PM CST SAT MAR 10 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SEWARD COUNTY EXPIRES AT 830 PM CST... THE WARNED STORM HAS WEAKENED AND NO LONGER POSES A THREAT TO LIFE OR PROPERTY. LAT...LON 3701 10105 3700 10072 3707 10064 3737 10064 $$ GERARD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 2:41 PM CST, 5 hours 8 minutes earlier.
Area forecast discussion, Mar 10, 2:41 PM CST, 5 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 241 PM CST SAT MAR 10 2007 .DISCUSSION... DAYS 1-2... FORECAST CHALLENGES WILL BE RAIN/TSTORM CHANCES TONIGHT AND TOMORROW, AS WELL AS TEMPERATURES. UPPER WAVE OVER FAR SOUTHWEST WYOMING AND NORTHWEST COLORADO IS DIGGING QUICKLY TOWARD THE SOUTHEAST AS I TYPE. AT THE SURFACE, AN AREA OF LOW PRESSURE IS DEVELOPING OVER NORTHEAST NEW MEXICO IN ASSOCIATION WITH THE UPPER WAVE WITH A WARM FRONT EXTENDING SOUTHEAST FROM THE LOW ACROSS THE TEXAS PANHANDLE AND DOWN TO THE RED RIVER. THE SURFACE LOW WILL SLIDE SOUTHEAST WITH THE UPPER SYSTEM TONIGHT AND TOMORROW DOWN INTO FAR WEST TX. ALL OF SOUTHWEST KANSAS SHOULD REMAIN ON THE COOL SIDE OF THE WARM FRONTAL BOUNDARY. A NARROW AXIS OF MOISTURE IS RETURNING UP THE SCENIC ROUTE ACROSS THE TX PANHANDLE THIS AFTERNOON. DEWPOINTS HAVE BEEN STEADILY CLIMBING INTO THE 40S AT LBB AND AMA THIS AFTERNOON AND THIS WILL SUPPORT SOME SURFACE BASED INSTABILITY. THE SHORT FUSE COMPOSITE (SFC) FROM OUR HOMEPAGE SHOWS SOME INSTABILITY UP TO AROUND 400 JOULES NEAR AMA AND POINTS SOUTH ALONG WITH STEEPENING LAPSE RATES IN THE LOWEST 2 KM. AN ISOLATED STORM MAY DEVELOP IN THIS REGION NEAR THE SURFACE DRYLINE THAT EXTENDS SOUTH OF THE SURFACE LOW IF THERE ARE ENUF BREAKS IN THE CIRRUS TO ALLOW FOR INSOLATION. THERE IS A VERY REMOTE CHC OF A SURFACE BASED STORM IN MY FAR SOUTHWEST NEAR THE OK BORDER IF THE MOISTURE CAN RETURN FAR ENUF NORTH. IF A STORM DOES FORM, THE MOST LIKELY MOTION WOULD BE EAST NORTHEAST OUT OF THE NARROW INSTABILITY AXIS. STORMS WOULD LIKELY WEAKEN BEFORE THEY COULD TRAVEL INTO SOUTHWEST KANSAS. THE BULK OF THE ACTION WILL OCCUR AFTER 00Z TONIGHT AS LOW LEVEL WAA AND FORCED LARGE SCALE ASCENT FROM THE UPPER TROUGH MOVE INTO WESTERN KS. NUMEROUS SHOWERS AND A FEW EMBEDDED THUNDERSTORMS WILL DEVELOP OVER THE REGION. THE GFS DEVELOPS UP TO 400 JOULES OF MUCAPE TONIGHT OVER FAR SOUTHWEST KS WHILE THE NAM IS BIT MORE PESSIMISTIC. LAPSE RATES ALOFT DO NOT LOOK TOO IMPRESSIVE AS THE COLUMN SATURATES QUICKLY AND THE PROFILE BECOMES MORE MOIST ADIABATIC. THE BEST CHANCE OF ELEVATED SEVERE STORMS SHOULD STAY TO OUR SOUTH CLOSER TO THE WARM FRONT WITH ONLY A VERY SMALL CHANCE OF A SEVERE HAIL STORM OVER FAR SOUTHWEST KS WHERE THE BETTER FORCING AND INSTABILITY WILL RESIDE. IT WILL BE A CLOUDY MISERABLE DAY ON SUNDAY AS BROAD ISENTROPIC LIFT/WAA CONTINUES TO THE NORTH AND EAST OF THE UPPER LOW. LIGHT RAIN AND AREAS OF FOG CAN BE EXPECTED OFF AND ON DURING THE FIRST PART OF THE DAY. TOWARD EVENING THE ISENTROPIC LIFT CEASES AND QG DECENT MOVES INTO SOUTHWEST KS AS THE UPPER LOW SLOWLY MOVES AWAY FROM SW KS. POPS WILL BE GRADUALLY TAPERING OFF FROM NW TO SE ACROSS THE CWA SUNDAY NIGHT AND ENDING ON MONDAY MORNING. AREAS OF FOG/STRATUS MAY DEVELOP AGAIN SUNDAY NIGHT INTO MONDAY MORNING WITH COPIOUS AMOUNTS AMOUNTS OF LOW LEVEL MOISTURE REMAINING IN PLACE. IT IS WORTHY TO MENTION THAT FORECAST CONFIDENCE TOWARD MONDAY IS A BIT LOWER THAN NORMAL DUE TO THE UNCERTAINTY IN THE LOCATION OF THE CLOSED LOW. THE GFS AND NAM WERE VERY SIMILAR AND WERE FOLLOWED FOR THIS FORECAST. THE GFS HAS DONE THE BEST JOB OVERALL WITH THIS SYSTEM SO FAR. I RAISED MINS SLIGHTLY FOR TONIGHT BASED ON EXPECTED DEWPOINTS. HIGHS TOMORROW WILL NOT CLIMB MUCH FROM THE OVERNIGHT LOWS. THERE SHOULD BE SOME INSOLATION ON MONDAY IF THE STRATUS BREAKS WHICH WILL YIELD HIGHS INTO THE 60S WITH NO COLD AIR IN PLACE ANYWHERE. LACY DAYS 3-7... THE ATMOSPHERE APPEARS TO BE RESPONDING TO A PERSISTENT AREA OF STRONG TROPICAL THUNDERSTORM ACTIVITY NEAR 120 E...WHICH SUPPORTS RIDGING OVER THE EASTERN PACIFIC AND WESTERN UNITED STATES. ANOTHER ITEM OF INTEREST IS THE REMNANT OF A MADDEN JULIAN OSCILLATION RIPPLING ALONG THE SOUTH PACIFIC CONVERGENCE ZONE AROUND 20S 140-150W. THERE IS SOME CROSS EQUATORIAL FLOW AROUND 130W FROM A WEAK HIGH LEVEL ANTICYCLONE NORTH OF THE REMNANTS OF THE MADDEN JULIAN OSCILLATION. THIS OUTFLOW MAY BE ENHANCING THE SUBTROPICAL JET FROM SOUTHERN BAJA CALIFORNIA TO SOUTHERN TEXAS. THERE APPEARS TO BE LITTLE REASON FOR ANY MAJOR CHANGES TO THE LARGE SCALE FLOW OVER NORTH AMERICA THROUGH THE EXTENDED PERIOD. THE NUMERICAL MODELS ARE REASONABLY CONSISTENT IN MAINTAINING RIDGING OVER THE EASTERN PACIFIC AND THE WESTERN PART OF THE UNITED STATES...ALTHOUGH THE RIDGE IS TEMPORARILY SUPPRESSED MONDAY THROUGH WEDNESDAY AS A SERIES OF UPPER LEVEL TROUGHS RIPPLE THROUGH THE POLAR JET. THE MODELS DIFFER ON SYNOPTIC DETAILS. THE 00Z CANADIAN AND 12Z ECMWF ARE SOMEWHAT MORE AMPLIFIED WITH THE MEAN UPPER LEVEL TROUGH OVER THE UPPER MIDWEST THURSDAY AND FRIDAY. SEVERAL OF THE GFS ENSEMBLE MEMBERS ALSO SUGGEST A MORE AMPLIFIED SOLUTION...AND THE ECMWF LARGELY WAS USED FOR GRID ADJUSTMENTS IN THE EXTENDED PERIOD. CONSIDERABLE UNCERTAINTY EXISTS REGARDING THE TRAJECTORY AND SPEED OF THE UPPER LEVEL CYCLONE DIGGING THROUGH EASTERN UTAH AS IT CLOSES OFF OVER NEW MEXICO TONIGHT AND WALLOWS OVER THE SOUTHERN PLAINS MONDAY THROUGH WEDNESDAY. MOST OF THE RAIN WITH THE UPPER LEVEL CYCLONE WILL BE WELL TO THE SOUTH OF KANSAS...BUT RELATIVELY WEAK LOW LEVEL FLOW AND SATURATED AIR MAY SUPPORT FOG FORMATION MONDAY NIGHT ESPECIALLY IN THE SOUTHEASTERN ZONES. A POOL OF VERY WARM AIR WILL DEVELOP OVER THE NORTHERN PLAINS IN RESPONSE TO DOWNSLOPE FLOW SUNDAY AND MONDAY...AND THE WARM POOL GRADUALLY WILL PROPAGATE SOUTHWARD INTO KANSAS TUESDAY. THE WARMEST DAY OF THE WEEK PROBABLY WILL BE TUESDAY SINCE THE UPPER LEVEL TROUGH EVIDENT ON SATELLITE IMAGERY NEAR 155W THIS AFTERNOON WILL RIPPLE THROUGH THE FLOW AND SUPPORT A WEAK FRONTAL PASSAGE WEDNESDAY. TEMPERATURES LIKELY WILL BE FAIRLY WARM ALONG THE OKLAHOMA BORDER WEDNESDAY SINCE THE FRONT WILL NOT REACH THE OKLAHOMA BORDER UNTIL AT LEAST MID AFTERNOON. AS THE UPPER LEVEL FLOW AMPLIFIES THURSDAY...A MORE SIGNIFICANT SURGE OF CANADIAN AIR WILL INVADE KANSAS WEDNESDAY NIGHT. FRONTOGENETIC FORCING WITH THE COLD AIR MAY BE SUFFICIENT TO SUPPORT A FEW SPRINKLES WEDNESDAY NIGHT INTO EARLY THURSDAY...BUT THE POTENTIAL FOR ANYTHING MEASURABLE IS RATHER SLIM. COOL AIR WILL PERSIST THROUGH FRIDAY...BUT LEE TROUGHING SATURDAY WILL SUPPORT A RETURN TO WARMER TEMPERATURES. YET ANOTHER COLD FRONT MAY MOVE INTO KANSAS SUNDAY...ALTHOUGH CONFIDENCE IN DETAILS IS VERY LOW. DAYS 8-10... THE MODELS ARE HINTING AT A FAIRLY VIGOROUS WAVE BREAKING UNDER THE EASTERN PACIFIC RIDGE IN THE 8 TO 10 DAY PERIOD WITH INCREASING CHANCES FOR PRECIPITATION IN THE CENTRAL PLAINS AROUND 20 MARCH. TEMPERATURES LIKELY WILL BE BELOW CLIMATOLOGY ON DAY 9 BUT SHOULD RECOVER TO NEAR CLIMATOLOGY ON DAY 10. WITH UNCERTAINTY ABOUT TIMING AND AMPLITUDE OF ANY WAVES THAT BREAK UNDER THE RIDGE...A FORECAST OF NEAR CLIMATOLOGY FOR THE PERIOD IS REASONABLE. 01 && .AVIATION... CONSIDERABLE HIGH LEVEL CLOUDINESS WILL PERSIST THROUGH THE AFTERNOON AND EVENING. THE UPPER LEVEL TROUGH EVIDENT ON SATELLITE IMAGERY OVER EASTERN UTAH THIS AFTERNOON WILL CLOSE OFF OVER NEW MEXICO TONIGHT...AND SURFACE CYCLOGENESIS WILL OCCUR OVER SOUTHEAST NEW MEXICO. AN INVERTED SURFACE LOW PRESSURE TROUGH OVER EASTERN COLORADO GRADUALLY WILL PROPAGATE ACROSS WESTERN KANSAS TONIGHT AND SUNDAY. LOW LEVEL MOISTURE WILL FLOW NORTHWARD THROUGH THE TEXAS PANHANDLE INTO WESTERN KANSAS TONIGHT...AND CEILINGS WILL LOWER AS UPWARD VERTICAL MOTION INCREASES. WIDESPREAD RAIN WITH A FEW EMBEDDED THUNDERSTORMS WILL DEVELOP BY MIDNIGHT...AND LIGHT RAIN WILL CONTINUE FOR MUCH OF THE DAY SUNDAY. CEILINGS WILL DROP BELOW 1000 FEET ACROSS MUCH OF SOUTHWESTERN KANSAS BEFORE SUNRISE...AND LITTLE IMPROVEMENT IS ANTICIPATED SUNDAY. LOCAL VISIBILITIES OF 1 TO 3 MILES WILL BE WIDESPREAD LATE TONIGHT THROUGH NOON SUNDAY. 01 && .PRELIMINARY POINT TEMPS/POPS... DDC 44 51 40 67 / 80 80 20 0 GCK 43 46 38 66 / 70 80 10 0 EHA 42 46 39 65 / 70 70 30 0 LBL 44 47 41 65 / 80 80 30 0 HYS 40 51 38 67 / 70 70 10 0 P28 46 53 43 62 / 70 90 50 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN27/01/01
Hazardous weather outlook, Mar 10, 4:50 AM CST, 14 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 450 AM CST SAT MAR 10 2007 KSZ030-031-043>046-061>066-074>081-084>090-111100- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 450 AM CST SAT MAR 10 2007 /350 AM MST SAT MAR 10 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS...SOME STRONG...ARE EXPECTED TO DEVELOP EARLY THIS EVENING OVER FAR SOUTHWEST KANSAS. SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST OVER MUCH OF SOUTHWEST KANSAS DURING THE OVERNIGHT HOURS. LIMITED AVAILABLE MOISTURE IS EXPECTED TO KEEP STORMS BELOW SEVERE LEVELS...HOWEVER SMALL HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS TONIGHT...PARTICULARLY SOUTHEAST OF A LIBERAL TO PRATT LINE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED TODAY OR TONIGHT. UMSCHEID
In the hours before
Special weather statement, Mar 10, 6:49 PM CST, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 649 PM CST SAT MAR 10 2007 KSZ077-078-110130- FORD-GRAY- 649 PM CST SAT MAR 10 2007 ...SIGNIFICANT WEATHER ADVISORY FOR FORD AND GRAY COUNTIES... AT 647 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MONTEZUMA...MOVING NORTHEAST AT 20 MPH. PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM. LAT...LON 3761 10057 3746 10045 3762 10004 3789 10021 GERARD
Special weather statement, Mar 10, 6:50 PM CST, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 650 PM CST SAT MAR 10 2007 KSZ078-087-088-110130- CLARK-FORD-MEADE- 650 PM CST SAT MAR 10 2007 ...SIGNIFICANT WEATHER ADVISORY FOR CLARK...FORD AND MEADE COUNTIES... AT 647 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES EAST OF FOWLER...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. RESIDENTS IN NORTHEASTERN MEADE...NORTHWESTERN CLARK AND SOUTHWESTERN FORD COUNTIES...INCLUDING THE CITIES OF MINNEOLA AND BLOOM...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3739 10026 3726 10010 3744 9975 3768 9989 LACY
Special weather statement, Mar 10, 7:01 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
701 PM CST SAT MAR 10 2007
KSZ076-110145-
HASKELL-
701 PM CST SAT MAR 10 2007
...SIGNIFICANT WEATHER ADVISORY FOR HASKELL COUNTY...
AT 659 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF RYUS...MOVING NORTHEAST AT
25 MPH.
NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.
RESIDENTS IN NORTHERN HASKELL COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3766 10108 3745 10106 3756 10065 3773 10066
3772 10103
GERARDSpecial weather statement, Mar 10, 7:10 PM CST, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 710 PM CST SAT MAR 10 2007 KSZ086-110200- SEWARD- 710 PM CST SAT MAR 10 2007 ...SIGNIFICANT WEATHER ADVISORY FOR SEWARD COUNTY... AT 708 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LIBERAL...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM. ANOTHER STORM LOCATED BETWEEN HOOKER AND TURPIN OKLAHOMA IS ALSO MOVING NORTHEAST AT 35 MPH AND WILL ENTER SEWARD COUNTY BY 745 PM. THIS STORM IS ALSO CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL. RESIDENTS IN SOUTHEASTERN SEWARD COUNTY...INCLUDING THE CITIES OF HAYNE AND KISMET...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3700 10107 3701 10064 3716 10064 3739 10064 LACY
Special weather statement, Mar 10, 7:32 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
732 PM CST SAT MAR 10 2007
KSZ077-110215-
GRAY-
732 PM CST SAT MAR 10 2007
...SIGNIFICANT WEATHER ADVISORY FOR GRAY COUNTY...
AT 729 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COPELAND...MOVING NORTHEAST AT 25 MPH.
SMALL HAIL IS POSSIBLE WITH THIS STORM.
RESIDENTS IN SOUTHERN GRAY COUNTY...INCLUDING THE CITIES OF
MONTEZUMA...THE HAGGARD ELEV AND ENSIGN...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3764 10063 3748 10063 3747 10043 3756 10022
3787 10023
GERARDLocal storm report, Mar 10, 7:49 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
749 PM CST SAT MAR 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL 1 S LIBERAL 37.03N 100.94W
03/10/2007 E1.00 INCH SEWARD KS LAW ENFORCEMENT
&&
LACYThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 6:13 PM CST | Severe Thunderstorm Warning | DDC | Grant, Stevens | 47 min |
| Mar 10, 6:39 PM CST | Severe Thunderstorm Warning | DDC | Grant, Stanton | 31 min |
| Mar 10, 6:49 PM CST | Special Weather Statement | DDC | Gray | 41 min |
| Mar 10, 6:50 PM CST | Special Weather Statement | DDC | Ford | 40 min |
| Mar 10, 7:01 PM CST | Special Weather Statement | DDC | Haskell | 44 min |
| Mar 10, 7:10 PM CST | Special Weather Statement | DDC | Seward | 50 min |
| Mar 10, 7:32 PM CST | Special Weather Statement | DDC | Gray | 43 min |
| Mar 10, 8:15 PM CST | Special Weather Statement | DDC | Meade | 45 min |
| Mar 10, 8:31 PM CST | Special Weather Statement | DDC | Meade | 44 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.